# SDR AALA202504036967

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE OF FUSELAGE SKIN AT EXTERNAL POWER PANEL ACCESS DOOR CUTOUT CRACKED AT STA 224, S20R. ACCOMPLISHED DOUBLER REPAIR PER SRM 53-10-15-2R-4.
